Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 137, NWS Mobile, AL

November 2, 2010Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 2, 2010, 5:48 PM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 2, 2010, 5:48 PM CDT (22:48 UTC)
Expired
Nov 2, 2010, 6:30 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 104 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 2, 5:58 PM CDTHAIL 1.751 Nw Pensacola, FLNEAR INTERSECTION OF MICHIGAN AND FAIRVIEW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WUUS54 KMOB 022248
SVRMOB
FLC033-113-022330-
/O.NEW.KMOB.SV.W.0137.101102T2248Z-101102T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
548 PM CDT TUE NOV 2 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITIES OF...WEST PENSACOLA...PENSACOLA...MYRTLE
  GROVE...GOULDING...GONZALEZ...FERRY PASS...ENSLEY...BRENT...
  BELLVIEW...
  SOUTHWESTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF PACE...

* UNTIL 630 PM CDT

* AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BRENT...OR 10 MILES SOUTHWEST OF AVALON BEACH...AND MOVING NORTH AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ENSLEY AROUND 605 PM CDT...
  FERRY PASS AROUND 610 PM CDT...
  GONZALEZ AND PACE AROUND 630 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 8 AND 20.

&&

LAT...LON 3037 8719 3039 8718 3040 8720 3039 8725
      3040 8732 3066 8730 3062 8709 3053 8712
      3058 8717 3054 8717 3049 8714 3042 8716
      3041 8719 3038 8716 3037 8716
TIME...MOT...LOC 2248Z 189DEG 8KT 3047 8725

$$
1 follow-up statement
864 
WWUS54 KMOB 022306
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
606 PM CDT TUE NOV 2 2010

FLC033-113-022330-
/O.CON.KMOB.SV.W.0137.000000T0000Z-101102T2330Z/
ESCAMBIA FL-SANTA ROSA FL-
606 PM CDT TUE NOV 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN SANTA ROSA AND EAST CENTRAL ESCAMBIA COUNTIES...

AT 602 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH.  THIS STORM WAS NEAR OLIVE...OR ABOUT 
NEAR FERRY PASS...MOVING NORTH AT 10 MPH. HAIL NEAR GOLF BALL SIZE 
WAS REPORTED BY THE PUBLIC IN AND NEAR THE MONTCLAIR COMMUNITY WEST 
OF PENSACOLA AIRPORT AND SOUTH OF I-10.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIVERVIEW AROUND 625 PM CDT...
  GONZALEZ...FLORIDATOWN AND PACE AROUND 630 PM CDT...

LAT...LON 3037 8719 3039 8718 3040 8720 3039 8725
      3040 8732 3066 8730 3062 8709 3053 8712
      3058 8717 3054 8717 3049 8714 3042 8716
      3041 8719 3038 8716 3037 8716
TIME...MOT...LOC 2306Z 189DEG 8KT 3051 8724

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 3:50 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 2, 3:50 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT TUE NOV 2 2010

.SHORT TERM [TODAY AND TONIGHT]...CLOSED UPPER LOW OVER SOUTHEAST
TEXAS WILL MOVE SOUTHEAST OVER THE WESTERN GULF OF MEXICO ON
WEDNESDAY...AND THEN AS AN OPEN WAVE ACROSS THE EASTERN GULF ON
THURSDAY AS IT MERGES WITH A LONGWAVE TROUGH DIGGING SOUTH OVER THE
EASTERN CONUS. ASSOCIATED SURFACE LOW CENTERED ACROSS SOUTHWEST
LOUISIANA WILL INITIALLY DROP SOUTH ACROSS THE WESTERN GULF ON
WEDNESDAY...AND THEN MOVE EASTWARD AS A TROUGH ACROSS THE EASTERN
GULF ON THURSDAY.

A WARM FRONT WILL STALL NEAT THE COAST ON WEDNESDAY...WITH
PRECIPITABLE WATER VALUES HOLDING BETWEEN 1.4 AND 1.7 INCHES.
NUMEROUS TO CATEGORICAL POPS CONTINUE THROUGH MID WEEK...WITH DEEP
LAYER MOISTURE IN PLACE AND 0-2KM MU CAPES REACHING BETWEEN 500 J/KG
INLAND AREAS AND UP TO 1500 J/KG ALONG THE COAST. WITH 0-2KM
HELICITY VALUES DISPLACED FROM 100 TO 200 M2/S2...SOME OF THE
STRONGER STORMS MAY BEGIN TO ROTATE AND PRODUCE STRONG OUTFLOW WINDS.

WITH THICK CLOUD COVER IN PLACE...LOW TEMPERATURES TONIGHT WILL NOT
FALL THAT MUCH...RANGING FROM THE MID 50S NORTHEAST ZONES...TO THE
MID/UPPER 60S COASTAL SECTIONS. HIGH TEMPERATURES WEDNESDAY WILL
RANGE FROM 68 TO 74 DEGREES. LOW TEMPERATURES WEDNESDAY NIGHT WILL
RANGE FROM THE MID 50S NORTHERN ZONES...TO THE LOW 60S COASTAL
SECTIONS. A SURGE OF COLD DRY AIR WILL PUSH IN FROM THE NORTH ON
THURSDAY ON THE BACKSIDE OF THE DEPARTING SURFACE LOW...WITH
PRECIPITABLE WATER VALUES DROPPING TO AROUND ONE-QUARTER INCH BY
LATE IN THE DAY. HIGH TEMPERATURES THURSDAY WILL RANGE FROM 66 TO 72
DEGREES. LOW TEMPERATURES THURSDAY NIGHT WILL RANGE FROM THE UPPER
30S NORTHERN ZONES...TO THE MID 40S COASTAL SECTIONS. /22

.LONG TERM [FRIDAY THROUGH TUESDAY]...HIGHLY AMPLIFIED UPPER
LONGWAVE TROUGH CONTINUES SLOWLY EASTWARD OVER THE EASTERN STATES ON
FRIDAY AND OVER THE WESTERN ATLANTIC THIS WEEKEND. STRONG DEEP LAYER
NORTHWEST FLOW ONGOING OVER THE REGION...WITH STRONG LARGE SCALE
SUBSIDENCE AS SURFACE HIGH SETTLES INTO THE SOUTHEAST STATES.
TEMPERATURES REMAIN WELL BELOW SEASONABLE LEVELS FRIDAY THROUGH
SATURDAY NIGHT...BEGIN TO MODIFY ON SUNDAY....AND THEN BACK TO
NORMAL THROUGH EARLY NEXT WEEK. THE COLDEST NIGHTS THIS CYCLE WILL
BE FRIDAY AND SATURDAY NIGHTS...AND WITH INLAND SURFACE WINDS
BECOMING LIGHT WE MAY SEE AREAS OF FROST OR POSSIBLY A LIGHT FREEZE
IN SOME LOCATIONS. /22

&&

.MARINE...A MODERATE TO STRONG EAST TO SOUTHEAST WIND AT 15 TO 20
KNOTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON IN RESPONSE TO A
DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF MOVING EAST.
THE AREA OF LOW PRESSURE WILL GENERALLY TRACK SOUTH OF THE COAST
THROUGH WEDNESDAY NIGHT GIVING WAY TO A MODERATE TO STRONG
NORTHEASTERLY FLOW AT 15 TO 20 WEDNESDAY NIGHT. SEAS OFFSHORE WILL
CONTINUE TO RANGE FROM 4 TO 6 FEET DUE TO INCREASED FETCH WITH
CHOPPY TO ROUGH CONDITIONS ON AREAS BAYS AND SOUNDS. WINDS AND SEAS
WILL ALSO BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS AHEAD OF THE LOW THROUGH WEDNESDAY NIGHT. IN THE WAKE
OF THIS SYSTEM A STRONG COLD FRONT WILL MOVE SOUTH OF THE MARINE
AREA ON THURSDAY GIVING WAY TO A STRONG NORTHERLY FLOW AT 20 TO 30
KNOTS THROUGH EARLY SATURDAY MORNING DECREASING TO AROUND 15 KNOTS
DURING THE DAY THEN BECOMING NORTHEAST AT 15 TO 20 KNOTS SATURDAY
NIGHT. AS A RESULT SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED
THURSDAY THROUGH FRIDAY NIGHT. 32/EE

&&

.AVIATION [02/18Z ISSUANCE]...FR TO MIFR CONDITIONS...SCT TO BKN LOW
CLOUDS FROM .5K TO 1K FEET IN AND AROUND SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS THROUGH 18Z WED. SOME PATCHY FOG WITH VISIBILITIES AT
2 TO 4 MILES LATE TONIGHT WITH CEILINGS LOWERING TO AROUND 200 FT AT
TIMES. WINDS WILL CONTINUE FROM THE SOUTHEAST AT AROUND 15 KNOTS
THIS AFTERNOON BACKING TO THE EAST AND NORTHEAST TONIGHT AT 10 TO 15
KNOTS THEN BECOMING EAST TO SOUTHEAST AT 10 TO 15 KNOTS WITH HIGHER
GUSTS ESPECIALLY NEAR SHOWERS AND THUNDERSTORMS WED MORNING. 32/EE

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL MOVE EASTWARD ACROSS THE
NORTHERN GULF THROUGH THURSDAY AND BRING PERIODS OF SHOWERS AND
THUNDERSTORMS TO MUCH OF THE AREA.  AFTERNOON RELATIVE HUMIDITIES
WILL REMAIN WELL ABOVE CRITICAL LEVELS THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      64  74  57  68 /  80  80  70  40
PENSACOLA   65  74  60  71 /  80  80  70  60
DESTIN      65  74  62  72 /  80  80  70  60
EVERGREEN   58  69  55  67 /  80  80  70  50
WAYNESBORO  60  70  54  67 /  80  80  70  40
CAMDEN      57  68  54  67 /  80  80  70  40
CRESTVIEW   61  71  58  70 /  80  80  70  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 2, 3:40 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT TUE NOV 2 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-031100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
340 PM CDT TUE NOV 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA

.DAY ONE...TONIGHT

AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW WILL CONTINUE
TO APPROACH FROM THE WEST TONIGHT. SHOWERS AND THUNDERSTORMS WILL
INCREASE IN COVERAGE THROUGH TONIGHT. WIDESPREAD SEVERE THUNDERSTORM
DEVELOPMENT IS NOT EXPECTED AT THIS TIME. WIND GUSTS FROM 35 TO 45
MPH MAY ACCOMPANY SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS.

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA DUE TO
MODERATE TO STRONG EAST TO SOUTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE NORTHERN GULF
THROUGH EARLY THURSDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED AHEAD OF THIS SYSTEM WEDNESDAY INTO EARLY THURSDAY. SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME. WIND GUSTS FROM 35 TO 45
MPH MAY ACCOMPANY SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS.

A MODERATE TO STRONG EAST TO SOUTHEAST WIND WILL CONTINUE OVER THE
MARINE AREA THROUGH WEDNESDAY NIGHT. SMALL CRAFT SHOULD EXERCISE
CAUTION THROUGH THIS TIME. BY THURSDAY MORNING...A COLD FRONT WILL
MOVE THROUGH THE REGION RESULTING IN THE DEVELOPMENT OF A STRONG
OFFSHORE FLOW THAT WILL PERSIST INTO EARLY SATURDAY. SMALL CRAFT
ADVISORIES WILL LIKELY BE REQUIRED.

A MUCH COLDER AIRMASS WILL FILTER INTO THE REGION LATE IN THE WEEK
THROUGH NEXT WEEKEND. WHILE STILL FAR OUT IN TIME...IT DOES APPEAR
POSSIBLE THAT SOME INLAND LOCATIONS MAY EXPERIENCE THEIR FIRST FROST
OR FREEZE ON SATURDAY AND SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Nov 2, 2:55 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT TUE NOV 2 2010

ALZ064-022045-
LOWER BALDWIN AL-
255 PM CDT TUE NOV 2 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 345 PM CDT...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GULF SHORES...OR 10 MILES
SOUTHWEST OF BON SECOUR...AND MOVING NORTH AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
BON SECOUR AROUND 310 PM CDT...
POINT CLEAR AROUND 335 PM CDT...
SUMMERDALE...HOUSTONVILLE AROUND 340 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Nov 2, 4:26 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 PM CDT TUE NOV 2 2010

ALZ062-064-022200-
UPPER BALDWIN AL-LOWER BALDWIN AL-
426 PM CDT TUE NOV 2 2010

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 500 PM CDT...

AT 422 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM NEAR ROBERTSDALE...OR 6 MILES EAST OF SILVERHILL...AND
MOVING NORTHEAST AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
GATESWOOD...BARRINEAU PARK AROUND 500 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 46 AND 60.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Nov 2, 5:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
537 PM CDT TUE NOV 2 2010

FLZ002-004-022330-
COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL-
537 PM CDT TUE NOV 2 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA AND
SOUTHWESTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 630
PM CDT...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST PENSACOLA...OR 12 MILES SOUTHWEST OF
AVALON BEACH...AND MOVING NORTH AT 15 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
BRENT AROUND 550 PM CDT...
FERRY PASS...ENSLEY AROUND 600 PM CDT...
GONZALEZ AROUND 615 PM CDT...
PACE AROUND 625 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 17.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 6:28 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa26 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.